Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

There are no denting points
in the unit ball of $WC(K,X)$


Author: T. S. S. R. K. Rao
Journal: Proc. Amer. Math. Soc. 127 (1999), 2969-2973
MSC (1991): Primary 46B20, 46E40
Published electronically: April 28, 1999
MathSciNet review: 1610781
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: For an infinite compact set $K$ and for any Banach space $X$ we show that the unit ball of the space of $X$-valued functions that are continuous when $X$ is equipped with the weak topology, has no denting points.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 46B20, 46E40

Retrieve articles in all journals with MSC (1991): 46B20, 46E40


Additional Information

T. S. S. R. K. Rao
Affiliation: Indian Statistical Institute, R.V. College Post, Bangalore 560 059, India
Email: tss@isibang.ac.in

DOI: http://dx.doi.org/10.1090/S0002-9939-99-04941-2
PII: S 0002-9939(99)04941-2
Keywords: Denting point, vector valued continuous functions
Published electronically: April 28, 1999
Communicated by: Palle E. T. Jorgensen
Article copyright: © Copyright 1999 American Mathematical Society